Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On Arnold's Treatment of Moran's Bounds

M. J. Buckley and E. Seneta
Advances in Applied Probability
Vol. 15, No. 1 (Mar., 1983), pp. 212-213
DOI: 10.2307/1426991
Stable URL: http://www.jstor.org/stable/1426991
Page Count: 2
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Abstract

We prove a conjecture of Arnold (1968) which simplifies the determination of an optimal bound on absorption probability originally due to Moran (1960).

Page Thumbnails

  • Thumbnail: Page 
212
    212
  • Thumbnail: Page 
213
    213